Hyers-Ulam-Rassias Stability Criteria of Nonlinear Differential Equations of Lane-Emden Type

Volume 3, Issue 1, Article 6 - 2017

Authors: Maher Nazmi Qarawani

Copyright © 2017 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

In this paper we establish Hyers-Ulam-Rassias stability and Hyers-Ulam Criteria for second order non-linear ordinary differential equations of Lane-Emden type; moreover two examples of such equations are considered

How To Cite This Article

@article{Qarawani_2017, doi = {10.31559/glm2016.3.1.6}, url = {https://doi.org/10.31559%2Fglm2016.3.1.6}, year = 2017, month = {aug}, publisher = {Refaad for Studies and Research}, volume = {3}, number = {1}, author = {Maher Nazmi Qarawani}, title = {Hyers-Ulam-Rassias Stability Criteria of Nonlinear Differential Equations of Lane-Emden Type}, journal = {General Letters in Mathematics} }
Qarawani, M. N. (2017). Hyers-Ulam-Rassias Stability Criteria of Nonlinear Differential Equations of Lane-Emden Type. General Letters in Mathematics, 3(1). doi:10.31559/glm2016.3.1.6
[1]M. N. Qarawani, “Hyers-Ulam-Rassias Stability Criteria of Nonlinear Differential Equations of Lane-Emden Type,” General Letters in Mathematics, vol. 3, no. 1, Aug. 2017.
Qarawani, Maher Nazmi. “Hyers-Ulam-Rassias Stability Criteria of Nonlinear Differential Equations of Lane-Emden Type.” General Letters in Mathematics 3, no. 1 (August 1, 2017). doi:10.31559/glm2016.3.1.6.